# SDR AALA202108108186

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 60,438 hours, 35,126 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: 38193D1
- Condition: False Indication
- Location: Apu Bay
- Part time: 60,797 hours, 27,092 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AGENT DISCHARGE LIGHT ILLUMINATED. REPLACED APU FIRE BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-22-41.
